# SDR ZESA10280724001

- Difficulty date: July 23, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N819JR
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0065
- Aircraft time: 3,206 hours, 2,688 cycles
- Engine: Hnywl TFE73150R
- Engine time: 3,206 hours, 2,688 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Sensor
- Part number: 307081614
- Part serial: 081789322808
- Condition: Faulty
- Location: Engine
- Part time: 3,206 hours, 2,688 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

AIRCRAFT LEFT KLBE WITH NORMAL TAKE OFF AND CLIMB, AT CRUISE THE ENGINE WENT INTO MANUAL MODE, CHECK LIST WERE FOLLOWED AND PILOTS RETURNED TO BLOCK AT KLBE AND LANDED WITHOUT INCIDENT. A DOWNLOAD WAS PERFORMED ON THE DEECS AND THEY WERE SENT TO ENGINE AOG SERVICES, TROUBLESHOOTING DETERMINED THAT THE FAULT WAS THE TT2 SENSOR, THE SENSOR, WIRING, CONNECTORS AND DEEC ALL CHECKED GOOD, TT2 SENSOR WAS SWAPPED WITH OPPOSITE ENGINE, ENGINE RUNS WERE PERFORMED WITH NO FAILURES, MANUFACTURER RECOMMENDED TO RETURN TO SERVICE AND MONITOR. A TEST FLIGHT WAS PERFORMED WITH NO DISCREPANCIES AND WILL MONITOR. AIRCRAFT WAS RETURNED TO SERVICE.
